Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("LUKASIEWICZ LOGIC")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 41

  • Page / 2

Export

Selection :

  • and

REPRESENTATION OF LUKASIEWICZ ALGEBRAS BY MEANS OF ORDERED STONE SPACESFILIPIOU A.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 2; PP. 111-116; BIBL. 5 REF.Article

REPRESENTATION THEOREMS FOR LUKASIEWICZ ALGEBRASFILIPOIU A.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 27; NO 1; PP. 107-110; BIBL. 6 REF.Article

ON THE NUMBER OF NONISOMORPHIC MODELS IN LINFINI,K WHEN K IS WEAKLY COMPACTSHELAH S.1982; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1982; VOL. 23; NO 1; PP. 21-26; BIBL. 3 REF.Article

THE LATTICE OF STRENGTHENINYGS OF A STRONGLY FINITE CONSEQUENCE OPERATIONDZIOBIAK W.1981; STUD. LOGICA; ISSN 0039-3215; POL; DA. 1981; VOL. 40; NO 2; PP. 177-193; BIBL. 38 REF.Article

A FORMAL INTERPRETATION OF LUKASIEWICZ LOGICSBYRD M.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 366-368; BIBL. 4 REF.Article

DEDUCTION THEOREMS IN LUKASIEWICZ PROPOSITIONAL CALCULIGUCCIONE S; TORTORA R; VACCARO V et al.1981; REND. SEMIN. MAT.; ISSN 0373-1243; ITA; DA. 1981; VOL. 39; NO 1; PP. 53-65; BIBL. 9 REF.Article

FORMALISATIONS OF FURTHER NO-VALUED LUKASIEWICZ PROPOSITIONAL CALCULI.ROSE A.1978; J. SYMBOL. LOGIC; USA; DA. 1978; VOL. 43; NO 2; PP. 207-210; BIBL. 9 REF.Article

A note on the axiomatization of equational classes of n-valued Łukasiewicz algebrasADAMS, M. E; CIGNOLI, R.Notre Dame journal of formal logic. 1990, Vol 31, Num 2, pp 304-307, issn 0029-4527, 4 p.Article

EXTENSIONS DE QUELQUES THEOREMES DE MCNAUGHTONROSE A.1981; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1981; VOL. 292; NO 23; PP. 979-981; ABS. ENG; BIBL. 8 REF.Article

A SECOND DEDUCTION THEOREM FOR REJECTION THESES IN LUKASIEWICZ'S SYSTEM OF MODAL LOGICKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 3; PP. 545-548; BIBL. 6 REF.Article

AN AXIOM SYSTEM FOR THREE-VALUED LUKASIEWICZ PROPOSITIONAL CALCULUS.ITURRIOZ L.1977; NOTRE DAME J. FORM. LOGIC; U.S.A.; DA. 1977; VOL. 18; NO 4; PP. 616-620; BIBL. 11 REF.Article

A DEDUCTION THEOREM FOR REJECTION THESES IN LUKASIEWICZ'S SYSTEM OF MODAL LOGICKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 461-464; BIBL. 1 REF.Article

LUKASIEWICZ'S TWIN POSSIBILITY FUNCTORSKROLIKOSKI SJ.1979; NOTRE DAME J. FORM. LOGIC; USA; DA. 1979; VOL. 20; NO 2; PP. 458-460Article

LUKASIEWICZ LOGIC AND FUZZY SET THEORY.GILES R.1976; INTERNATION. J. MAN-MACH. STUD.; G.B.; DA. 1976; VOL. 8; NO 3; PP. 313-327; BIBL. 18 REF.Article

ALGEBRES IMPLICATIVES TRIVALENTES DE LUKASIEWICZ LIBRES.ITURRIOZ L; RUEDA O.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 18; NO 1; PP. 35-44; BIBL. 7 REF.Article

An axiomatization of the equivalential fragment of the three-valued logic of ŁukasiewiczKABZINSKI, J. K.Notre Dame journal of formal logic. 1984, Vol 25, Num 4, pp 354-356, issn 0029-4527Article

SYSTEMES DE STOCKAGE ET DE RECHERCHE D'INFORMATION BASEE SUR LA LOGIQUE THETA -VALUEEGEORGESCU G.1977; STUD. CERC. MAT.; ROMAN.; DA. 1977; VOL. 29; NO 2; PP. 113-116; ABS. ANGL.; BIBL. 6 REF.Article

Approximate truth and Łukasiewicz logicWESTON, T. S.Notre Dame journal of formal logic. 1988, Vol 29, Num 2, pp 229-234, issn 0029-4527Article

"FUZZIFICATION" OF BINARY AND FINITE MULTIVALUED LOGICAL CALCULI.PINKAVA V.1976; INTERNATION. J. MAN-MACH. STUD.; G.B.; DA. 1976; VOL. 8; NO 6; PP. 717-730; BIBL. 9 REF.Article

FUNCTIONAL GRAMMARS.LUKASZEWICZ L.1977; INFORM. PROCESSG LETTERS; NETHERL.; DA. 1977; VOL. 6; NO 5; PP. 146-150; BIBL. 5 REF.Article

Irredundant n-valued Moisil algebrasBOICESCU, V.Discrete mathematics. 1988, Vol 71, Num 3, pp 197-204, issn 0012-365XArticle

The rule of procedure Re in Lukasiewicz's many-valued propositional calculiJONES, J.Notre Dame journal of formal logic. 1985, Vol 26, Num 4, pp 423-428, issn 0029-4527Article

Satisfiability in many-valued sentential logic is NP-completeMUNDICI, D.Theoretical computer science. 1987, Vol 52, Num 1-2, pp 145-153, issn 0304-3975Article

Fuzzy logic with countable evaluated syntax revisitedNOVAK, Vilém.Fuzzy sets and systems. 2007, Vol 158, Num 9, pp 929-936, issn 0165-0114, 8 p.Conference Paper

The ŁΠ and ŁΠ1/2 propositional and predicate logicsCINTULA, Petr.Fuzzy sets and systems. 2001, Vol 124, Num 3, pp 289-302, issn 0165-0114Article

  • Page / 2